FLUDREX SYRUP 100ML

KWD 1.310


Description of product

Cold & Flu Preparation
Composition

Each 5 ml contains:
Paracetamol 120mg
Pseudoephedrine HCl 15mg
Chlopheniramine maleate 0.75mg

Indications
  • Relieves nasal congestion and rhinorrhoea
  • Lowers temperature due to common cold
  • Relieves pain and headache
Glass bottle size

60ml, 120 ml

User reviews

  0/5